# SDR SWAA2022041892814

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ATTACHED TO M1676 INOPERATIVE. / [01] PARTIAL WORK ACCOMPLISHED FOR STEP 1.;[02] OK TO CLOSE FOR STEP 1;[03] OK TO CLOSE FOR STEP 1;[04] PROVIDED PARTIAL UPDATE FOR STEP 1.;[05] COMPLETED STEP 1.;[06] VERIFIED REINSTALLATION OF RETURN AIR GRILLE AT STA500C+7 WL213 RBL67 PER AMM 25-21-46-400-801 STEP 3.C.(8);[07] REPLACED EMERGENCY LIGHTS BATTERY PACK M1676 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[08] VERIFIED CORRECTIVE ACTION ITEM 7. VERIFIED AIR RETURN GRILL REINSTALLED ON COMPLETED STEP 1.
